# SDR CWQR20011082915

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N999RZ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 8,831 hours, 6,250 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Missing
- Location: Wheel
- Part time: 20 cycles
- Component: Wheel, Dunlop
- Component part number: AHA1814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE MAINTENANCE CHECK ON THIS AIRCRAFT, THE TECHNICIAN FOUND A MISSING TIE BOLT NUT ON NR 3 TIRE.  UPON FURTHER INVESTIGATION FOUND ALL TIE BOLTS LOOSE, AND TIRE PRESSURE AT 50 PSI.  ALSO REMOVED WHEEL AND FOUND THAT TIE-BOLT HAD BACKED OUT AND DAMAGED NR 3 BRAKE ASSY.  THIS WHEEL ASSY HAD BEEN OVERHAULED BY ASI AND WAS IN SERVICE FOR 36.5 HOURS AND 20 CYCLES.  ASI HAS BEEN CONTACTED BY THE AIRCRAFT 135 OPERATOR (CWQA) AND WAS MADE AWARE OF THIS QUALITY CONTROL FAILURE.
